MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG ATLANTIS ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MDT SOFAMOR DANEK PUERTO RICO MFG ATLANTIS ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Catalog Number 3125517
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Pre-operative diagnosis: cervical spondylosis procedure used: cervical internal fixation it was reported that intra-op, screw head was slippery and cannot be used for fixation.The product came in contact with the patient.The implant did not break.No patient complications were reported as a result of the event.
 
Additional Manufacturer Narrative
Product analysis: visual and microscopic inspection confirmed the female hex on the screw has been stripped.A microscopic review of the hex edges confirmed deformation at the edges.The threads of the screw have also been damaged.This type of damage is consistent with torsional overload.If information is provided in the future, a supplemental report will be issued.

Brand Name
ATLANTIS ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
MDR Report Key8342222
Report Number1030489-2019-00140
Device Sequence Number1915800
Product Code KWP
UDI-Device Identifier00613994241276
UDI-Public00613994241276
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063100
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3125517
Device Lot NumberH5468866
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2019
Initial Date Received by Manufacturer 01/28/2019
Supplement Date Received by Manufacturer05/07/2019
Initial Report FDA Received Date02/15/2019
Supplement Report FDA Received Date06/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1